Alert archive / Oklahoma / Red Flag Warnings in 2006

Red Flag Warning 22, NWS Tulsa, OK

April 9, 200613 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Apr 9, 2006, 2:56 PM CDT for 13 counties in Oklahoma. It took effect at Apr 10, 2006, 10:28 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2006, 2:56 PM CDT (19:56 UTC)
In effect from
Apr 10, 2006, 10:28 AM CDT
Expired
Apr 10, 2006, 7:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2035 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 091957
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SUN APR 9 2006

...FIRE DANGER INCREASING MONDAY AFTERNOON FOR NORTHEAST OKLAHOMA...

.SOUTHERLY WINDS WILL BE INCREASING MONDAY AFTERNOON AS A RIDGE 
OF HIGH PRESSURE MOVES OFF TO THE EAST. THE BRISK AND AT TIMES GUSTY
WINDS ALONG WITH WARMING TEMPERATURES AND CONTINUED DRY CONDITIONS 
WILL INCREASE FIRE DANGER FOR MUCH OF NORTHEAST OKLAHOMA.

OKZ056>058-061>063-067-100400-
/O.NEW.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
256 PM CDT SUN APR 9 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

INCREASING WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS...TEMPERATURES 
IN THE MIDDLE AND UPPER 70S AND CONTINUED DRY CONDITIONS WILL 
INCREASE FIRE WEATHER CONCERNS MONDAY AFTERNOON FOR A LARGE 
PART OF NORTHEAST OKLAHOMA. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$
3 follow-up statements
000 
WWUS84 KTSA 100950
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT MON APR 10 2006

...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST
OKLAHOMA...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY
AS LOW PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH
MAY GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON
TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH 
OF NORTHEAST OKLAHOMA.  

OKZ056>058-061>063-067-101800-
/O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
450 AM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY
TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR THE NORTHEAST CORNER OF OKLAHOMA
WHICH INCLUDES THE AFOREMENTIONED COUNTIES. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON.  THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.   

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

OKZ054-055-059-060-064-066-068>070-101800-
/O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE-CHEROKEE-ADAIR-
MUSKOGEE-
450 AM CDT MON APR 10 2006

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE...
CHEROKEE...ADAIR...MUSKOGEE.

THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO
25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE 
WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN
OKLAHOMA.
 
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KTSA 101528
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT MON APR 10 2006

...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST
OKLAHOMA...

.SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY AS LOW
PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH MAY
GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON
TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH OF
NORTHEAST OKLAHOMA.

OKZ054-055-059-060-064-066-102330-
/O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

OKZ065-102330-
/O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
OKFUSKEE-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

$$

OKZ056>058-061>063-067-102330-
/O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
1028 AM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER.

SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI
WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. 
   
SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR
THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY
AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THAT AREA.

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH
AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE
STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

OKZ068>070-102330-
/O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
CHEROKEE-ADAIR-MUSKOGEE-
1028 AM CDT MON APR 10 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE.

THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO
25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE 
WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN
OKLAHOMA.
 
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KTSA 102044
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON APR 10 2006

OKZ054>064-066-067-110000-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKMULGEE-WAGONER-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER.

FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING 
AS TEMPERATURES FALL AND RELATIVE HUMIDITY VALUES RISE. 

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ065-110000-
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
/O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/
OKFUSKEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKFUSKEE.


A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

OKZ068>070-110300-
/O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/
/O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/
CHEROKEE-ADAIR-MUSKOGEE-
344 PM CDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHEROKEE...ADAIR...MUSKOGEE.

THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE
INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 
15 TO 20 WITH GUSTS TO 35 MPH. 

A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER
CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...
FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY
WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND
WARMER TEMPERATURES.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 9, 2:36 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 2:36 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT SUN APR 9 2006

.DISCUSSION...
RIDGE OF HIGH PRESSURE MOVING OFF TO THE EAST. DEVELOPING LOW PRESSURE
MOVING OUT INTO THE UPPER PLAINS WILL INCREASE PRESSURE GRADIENT
DURING THE DAY MONDAY AND EVEN MORE ON TUESDAY.

THE BRISK SOUTHERLY WINDS WILL INCREASE FIRE DANGER CONCERNS AND
WITH WARM TEMPERATURES AND HIGH KDBI VALUES IN NORTHEAST CORNER OF
OKLAHOMA WILL BE ISSUING A RED FLAG WARNING FOR SEVEN COUNTIES WHERE
THE KDBI IS THE HIGHEST MONDAY AFTERNOON.  HUMIDITY VALUES WILL
REMAIN WELL ABOVE CRITERIA BUT TEMPERATURE...KDBI...AND WINDS WILL
BE MET AND ONLY 3 OF THE 4 CRITERIA NEED TO BE MET FOR A RED FLAG
IN OKLAHOMA.

WEAK WARM AIR AND MOISTURE ADVECTION STILL GIVES A SLIGHT CHANCE OF
AN ELEVATED SHORT LIVED SHOWER ON TUESDAY AFTERNOON AND NIGHT AND
WILL KEEP THE SMALL POPS DURING THAT TIME FRAME.

HAVE CONTINUED THE WELL ABOVE NORMAL TEMPERATURES FOR LATTER PART
OF THE WEEK. MODEL 850 TEMPERATURES VERY WARM AND WITH MODELS
SLOWLY COMING INTO AGREEMENT IN THE EXTENDED PORTION HAVE A LITTLE
MORE CONFIDENCE IN EXTENDED TODAY THAN IN THE PAST SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  79  63  81 /   0   0  10  20
FSM   44  80  57  81 /   0   0  10  20
MLC   49  78  62  77 /   0   0   0  20
BVO   47  79  58  81 /   0   0  10  20
FYV   40  76  50  76 /   0   0  10  20
BYV   40  75  49  77 /   0   0  10  20
MKO   48  77  59  79 /   0   0  10  20
MIO   45  77  58  79 /   0   0  10  20
F10   50  77  61  78 /   0   0  10  20
HHW   47  77  57  78 /   0   0   0  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON MONDAY TO 7 PM MONDAY FOR OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 14
LONG TERM FORECASTER ID= 15
Hazardous weather outlook, Apr 9, 12:54 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT SUN APR 9 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT SUN APR 9 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

DISCUSSION...
HIGH PRESSURE WILL CONTINUE TO SLIDE TO OUR EAST THIS AFTERNOON
BRINGING AN INCREASE IN SOUTH WINDS AND WARMER TEMPERATURES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FIRE WEATHER CONDITIONS WILL BEGIN TO WORSEN MONDAY WITH GUSTY SOUTH
WINDS OF 15 TO 25 MPH...TEMPERATURES IN THE UPPER 70S AND LIMITED
LOW LEVEL MOISTURE RETURN. RED FLAG CRITERIA FOR TEMPERATURES...
WIND AND KBDI INDEX WILL LIKELY BE MET MONDAY AFTERNOON ACROSS
FAR NORTHEAST OKLAHOMA. DANGEROUS CONDITIONS ARE EXPECTED TUESDAY
AS WELL WITH EVEN WARMER TEMPERATURES AND ONLY A SLIGHT CHANCE OF
THUNDERSTORMS.

SLIGHTLY BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY
INTO SATURDAY AS AN UPPER LEVEL DISTURBANCE LIFTS NORTH INTO THE
CENTRAL PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.